# SDR CALA2023032400861

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757*
- Aircraft serial: 32812
- Aircraft time: 61,816 hours, 20,255 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: NA
- Condition: Unknown
- Location: Door 2l
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR-MOUNTED ESCAPE SYSTEM DOOR 2L - A EVACUATION SLIDE PROBLEM WAS ENCOUNTERED WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS DOOR ARM LIGHT INTERMITTENT WITH 2L DOOR CLOSED AND ARMED INSPECTED DOOR 2L AND FOUND GIRT BAR LANYARD IMPEEDING 52-11-02-904-004. OPERATION. STOWED GIRT BAR LANYARD IN CORRECT LOCATION. PREFORED OPS CHECK. DOOR OPPERATES NORMALLY , ALL INDICATIONS NORMAL. ACFT OK FOR SVC. REF AMM  52-11-00-206-021 AND AMM
